Tornadoes · United States · Indiana · 2026

EF0 tornado, Carlisle to Paxton, Indiana, February 19, 2026

From Carlisle to Paxton, this EF0 tornado ran 4.1 miles across Sullivan County on February 19, 2026, touching down at 5:52 PM EST and reaching 300 yards wide. It killed nobody.

Preliminary. This is NWS IND's damage survey, filed in the Damage Assessment Toolkit as SullivanTornado2026. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The survey

Rating, as surveyed
EF0, preliminary
Date
February 19, 2026
Touchdown
5:52 PM EST (22:52 UTC)
Lifted
5:59 PM EST (22:59 UTC)
On the ground
7 minutes
Path length
4.1 miles (6.6 km)
Path width
300 yards (274 m)
Deaths
0
Injuries
0
County
Sullivan County
Touchdown point
38.994, -87.436
Lift-off point
39.013, -87.366
Highest wind the damage implies
85 mph
Surveyed by
NWS IND
The office's name for it
SullivanTornado2026
Survey last edited
February 20, 2026
Record number
None yet. SPC numbers 2026 in the spring of 2027.

What the survey found

The tornado initially touched down west of the Wabash River in Crawford County, Illinois, before lifting and then crossing the river into southwestern Sullivan County near State Road 58. The tornado appeared to frequently come in contact with the ground at a few locations east of State Road 58 but never remained in contact with the ground for a long distance, but it demonstrated damage that reflects high-end EF0 or around 80 mph. The tornado maintained EF-0 intensity as it moved east-northeast through agricultural land, snapping a mix of large hardwood and softwood trees before lifting from Sullivan County.

Damage was observed just northwest of Carlisle, where several small outbuildings sustained major damage. In this location, wind speeds were estimated at 80 mph, consistent with EF-0 intensity.

The tornado continued across US-41 just south of Paxton, where an additional outbuilding was completely destroyed along with a neighboring home that had several large trees knocked over and snapped. This is where the strongest damage was found where wind speeds were estimated to be upwards of 85 mph. The storm survey estimates that the width of the tree damage spanned around 300 yards in an adjacent field. The circulation began to weaken and lift with just some minor tree damage to the northeast before lifting completely into the Greene County line.

The National Weather Service would like to thank Sullivan County Emergency Management and local first responders for their assistance during this survey.

Written by NWS IND in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.

The damage survey

25 damage points were recorded along this path by NWS ILX and NWS IND, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 87 mph.

  • Mentioned no visible tornado when she was watching it but barn nearby was turned and noticed some tree damage by the barn. So could have been close to starting here
  • Shingles missing on north side and part of facia board pulled down on east side. Across the street parts of old shingles missing
  • Could have been small areas of potential very low end EF1 damage in this area but it was very limited and kept damage at high end EF0.
  • Very old barn that collapsed with little to no path between this damage and the damage to the southwest so leaving this as thunderstorm wind damage.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A strengthening storm system lifted through the Middle Mississippi Valley on the 19th, dragging its warm frontal zone northward through the Midwest, and bringing near-record high temperatures and anomalous dewpoints into central Indiana. Multiple rounds of severe weather occurred over the region, from early morning large hail in two far-northern zones, covering roads in Warren County, to more organized evening severe weather from rotating supercell thunderstorms. Through the evening of the 19th, the destabilized atmosphere combined with a stregthening low-level jet stream that progressed eastward into the region, boosting 0-1 km wind shear as high as 300 m2/s2. A resultant cluster of discrete late-day to evening supercells were focused along the frontal zone, near or south of the Interstate 70 corridor, and produced scattered large hail over 6 counties and isolated wind damage to trees and/or power poles in 4 counties. ||A stronger supercell with a history of producing two weak tornadoes in Crawford County, Illinois, continued into central Indiana, spawning an EF-0 tornado in Sullivan County, an intense EF-2 just west of Bloomington that caused extensive structural damage to homes, apartments, and airport facilities, and a brief EF-U in Decatur County; this cell also produced ping-pong ball (1.50-inch diameter) sized hail in Greene and Monroe Counties.

An EF-0 tornado tracked 4.10 miles over southern Sullivan County, between the Paxton and Carlisle communities. The maximum path width was 300 yards with multiple outbuildings significantly or completely destroyed and damage to trees. The supercell originally spawned two weak tornadoes in Crawford County, Illinois, which lifted before crossing the Wabash River into southwestern Sullivan County near Indiana Route 58. The tornado appeared to frequently come in contact with the ground at a few locations east of Route 58 but never remained in contact with the ground for a long distance, yet demonstrated damage that reflects high-end EF0 winds around 80 mph. The tornado maintained EF-0 intensity as it moved east-northeast through agricultural land, snapping a mix of large hardwood and softwood trees before lifting from Sullivan County. Damage was observed just northwest of Carlisle, where several small outbuildings sustained major damage. In this location, wind speeds were estimated at 80 mph, consistent with EF-0 intensity. The tornado continued across US-41 just south of Paxton, where the strongest damage, an additional outbuilding completely destroyed along with several large trees knocked over and snapped, was consistent with winds upwards of 85 mph; the storm survey estimates that the width of the tree damage spanned around 300 yards in an adjacent field. Peak wind speeds were estimated at 85 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

21 minutes of warning. NWS IND issued a tornado warning for this county at 22:31 UTC, 21 minutes before the tornado touched down, in force until 23:00 UTC.

The county was under a tornado watch, issued at 18:21 UTC and running to 04:00 UTC.

Issued (UTC)ExpiredProductOffice
18:21 UTC04:00 UTCTornado WatchIND
21:38 UTC21:48 UTCSevere Thunderstorm WarningIND
22:31 UTC23:00 UTCTornado WarningIND
22:37 UTC23:15 UTCTornado WarningIND
22:43 UTC23:30 UTCTornado WarningIND
22:53 UTC23:30 UTCTornado WarningIND
23:11 UTC23:45 UTCSevere Thunderstorm WarningIND
01:39 UTC02:30 UTCSevere Thunderstorm WarningIND

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Enhanced Risk, with a 0.10 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:59 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the tornado touched down at Feb 19, 5:23 PM EST, 29 minutes earlier. Its key messages:

  • Scattered strong to severe storms this afternoon into the evening
  • All severe hazards are possible, with the greatest tornado potential south of I-70.
  • Strong wind gusts up to 45 mph late tonight through early afternoon Friday.
  • Colder for the weekend, with scattered light snow possible Sunday
Area forecast discussion, Feb 19, 5:23 PM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
523 PM EST Thu Feb 19 2026

.KEY MESSAGES...

- Scattered strong to severe storms this afternoon into the evening

- All severe hazards are possible, with the greatest tornado
  potential south of I-70.

- Strong wind gusts up to 45 mph late tonight through early
  afternoon Friday.

- Colder for the weekend, with scattered light snow possible Sunday

&&

.MESOSCALE UPDATE...
Issued at 523 PM EST Thu Feb 19 2026

Tornado watch 10 continues for southern portions of central
Indiana. Surface analysis shows a developing meso-low in the
vicinity of the IN/IL border west of Knox and Sullivan counties. The
southern most supercell in a cluster of supercells is currently
latched onto the warm front and will continue to propagate E-NE into
southern Sullivan/far northern Knox counties through 2200Z/600 PM
EST. Low level shear parameters (0-1 km SRH currently from 100-200
m2/s2) will continue to increase into the evening hours to as high
as 300 m2/s2 associate with eastward progression and strengthening
of the low level jet. An increasing tornado threat, possibly
significant, may unfold in the next 2 hrs across SW portions of
central Indiana. Elsewhere additional thunderstorm intensification
is expected along and north of the warmfront into central Indiana
including the Indy metro area through 00Z with the potential for
large hail and possibly damaging winds and locally heavy rainfall.

&&

.SHORT TERM (This evening through Friday)...
Issued at 309 PM EST Thu Feb 19 2026

Rest of today/through midnight...

For details on the evolving severe threat across central Indiana,
please see mesoscale updates.

Overnight...

Prefrontal trough/dryline is expected to push rapidly across central
Indiana between 02Z and 05Z, ending convective precip and
thunderstorm chances. As the surface low continues to intensity over
the Mid MS valley (988 mb around near Chicago by 08Z), an associated
cold front will accelerate across central Indiana between 08-12Z.
Strong low level flow (40-45 kts as low as 2000 ft AGL) will couple
with strong cold advection and modestly steep lapse rates below 850
mb to support wind gusts around 40 kts across NW portions of central
Indiana and as high as 35 kts across area along I-70. A wind
advisory was contemplated for far NW portions of central Indiana,
but confidence on meeting over 45 mph gusts for any length of time
is not sufficiently high at the moment. However, an SPS will be
issued for these sub-advisory criteria winds.

Friday...

Winds will continue to be the main forecast concern during the day
along with much colder temperatures. Have undercut NBM guidance by a
few degrees on temps considering overcast skies and continued strong
cold advection in the morning. Wind gusts will remain around 40 kts
across northern portions of the forecast area through the morning,
before a decrease in gusts during the afternoon owing to relaxing of
the surface pressure gradient as the low pressure moves into
northern lower MI as well as gradual decrease in the boundary layer
wind fields.

&&

.LONG TERM (Friday night through Thursday)...
Issued at 309 PM EST Thu Feb 19 2026

Friday night and Saturday...

High pressure will nudge into the area and keep conditions dry and
seasonable. Some guidance has rain just south of the area along an
old front, but given the surface high and dry air locally, feel that
odds of rain are too low to mention.

Sunday and Monday...

An upper level low will move southeast through the area on Sunday.
This won't have a lot of moisture to work with, but it will still be
enough for some scattered light snow showers, mainly northeast.

Colder air moving in with the low will generate some lake enhanced
snow showers Sunday night and Monday. The bulk of these should
remain north of central Indiana, but a few could sneak into the
north and northeast.

Temperatures will be below normal with highs in the 30s and lows
mainly in the 20s. Some area could see upper teens Monday night.

Tuesday and beyond...

Upper flow will become closer to zonal as the upper low exits the
area. This will allow seasonable to even above normal temperatures
to return. Highs could be around 50 by Wednesday and Thursday.

A cold front will bring chances of rain around Wednesday and
Thursday, with some uncertainty on the timing of highest PoPs.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 1249 PM EST Thu Feb 19 2026

Impacts:

- IFR conditions ending by 1900Z with MVFR ceilings redeveloping
  overnight.

- Scattered thunderstorms this afternoon into mid evening with IFR
  visibilities and MVFR ceilings.

- Gusty WSW winds up to 35 kts late tonight through the day Friday
  with

Discussion:

IFR conditions have rapidly improved the last 1-2 hours with daytime
heating. MVFR ceilings will be prevalent for another 1-2 hrs prior
to convective arrival. Thunderstorm activity has increased recently
along a warm front extending just north of the Ohio River.
Thunderstorms will impact KHUF and KBMG earliest, before affecting
KIND and KLAF later this afternoon. IFR visibilities are expected
with the TS. The potential exist for GR or +TSRA especially for KHUF
and KBMG, but have opted to leave out this for now, since limited
duration and uncertainties on timing and threat are still fairly
high.

Convection will end from west to east between 03 and 06Z with the
passage of a fast moving surface wind shift. Wind gusts will pick up
with the passage of this wind shift initially from 20-25 kts. A cold
front will move across the TAF sites later tonight (08-10Z) with
MVFR ceilings and winds becoming WSW with gusts from 30-35 kts.
These conditions will continue through the day on Friday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Crosbie
SHORT TERM...Crosbie
LONG TERM...50
AVIATION...Crosbie
Hazardous weather outlook, Feb 19, 3:50 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
350 PM EST Thu Feb 19 2026

INZ021-028>031-035>049-051>057-060>065-067>072-202100-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
350 PM EST Thu Feb 19 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Scattered strong to severe thunderstorms are expected into the late
evening. Damaging winds, large hail and isolated tornadoes are all
possible. The threat exists for a strong tornado south of I-70 until
late evening.

Strong westerly wind gusts from 35-45 mph will develop across areas
north of I-70 late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong westerly wind gusts from 35-45 mph will continue through
early Friday afternoon across areas north of I-70.

Light snow is possible Saturday night into Sunday with little to no
accumulation expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected for this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Crosbie

In the hours before

Special weather statement, Feb 19, 3:56 PM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
356 PM EST Thu Feb 19 2026

INZ021-028>031-035>042-192300-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-
Including the cities of Delphi, Flora, Williamsport,
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo,
Attica, Covington, Veedersburg, Crawfordsville, Lebanon,
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson,
Muncie, Winchester, Union City, Farmland, and Parker City
356 PM EST Thu Feb 19 2026

...STRONG WIND GUSTS FROM 35 TO 45 MPH LATE TONIGHT THROUGH
EARLY FRIDAY AFTERNOON...

A strong cold front will move through central Indiana after
midnight bringing with it west-southwest wind gusts from 35-45
mph. These strong winds will last through Friday morning before
diminishing early Friday afternoon.

Crosbie
Special weather statement, Feb 19, 4:07 PM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
407 PM EST Thu Feb 19 2026

INZ021-028>031-035>042-200900-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-
Including the cities of Delphi, Flora, Williamsport,
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo,
Attica, Covington, Veedersburg, Crawfordsville, Lebanon,
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson,
Muncie, Winchester, Union City, Farmland, and Parker City
407 PM EST Thu Feb 19 2026

...STRONG WIND GUSTS FROM 35 TO 45 MPH LATE TONIGHT THROUGH
EARLY FRIDAY AFTERNOON...

A strong cold front will move through central Indiana after
midnight bringing with it west-southwest wind gusts from 35-45
mph. These strong winds will last through Friday morning before
diminishing early Friday afternoon.

Crosbie

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lincoln, IL (KILX), 12:00Z

10.9 hours before the tornado, 164 km from the path. February 19, 2026.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 7 joules per kilogram, CIN -290, lifted condensation level 783 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-02-19The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 23 square meters per square second, 0 to 6 km bulk shear 62 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-290 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
62 kt
0-1 km bulk shear
5 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1
0-3 km lapse rate
5.0 K/km

Open this sounding in Storm Lab

Lincoln, IL (KILX), 00:00Z

1.1 hours after it, 164 km from the path. February 20, 2026.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 56 joules per kilogram, CIN -146, lifted condensation level 1164 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 318 square meters per square second, 0 to 6 km bulk shear 68 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-146 J/kg
Surface CAPE
177 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
68 kt
0-1 km bulk shear
25 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3
0-3 km lapse rate
7.0 K/km

Open this sounding in Storm Lab

The surface observations

Robinson (RSV), 22 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
20:55 UTC66.260.8130° 11 kt999
21:15 UTC6860.8120° 10 kt998.3
21:35 UTC66.260.8150° 9 kt997.6VCTS
21:55 UTC64.460.8150° 12 kt20997.6-RA HZ
22:15 UTC62.660.8140° 10 kt16997-RA BR
22:35 UTC62.660.8180° 18 kt997+TSRA BR
22:55 UTC60.857.2220° 5 kt997.6VCTS
23:15 UTC60.859260° 6 kt997.6
23:35 UTC60.859270° 2 kt997.6
00:15 UTC57.257.250° 4 kt997.6BR
00:35 UTC57.257.250° 3 kt998

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Evansville,IN radar (KVWX), 87 km away, was scanning. The volume nearest the touchdown began at 22:53 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
22:52 UTCTORNADO3 Nw CarlisleSullivan, INAn EF-0 tornado with maximum wind speeds of 85 mph and a path length of 4.1 miles began at this location. The maximum path width was 300 yards and the tornado mostly impacted rural areas between Sullivan and Carlisle.
22:54 UTCTSTM WND DMGCarlisleSullivan, INCorrects previous tstm wnd dmg report from Carlisle. Large tree down on car.
23:12 UTCHAIL 0.25Terre HauteVigo, IN.
23:12 UTCHAIL 0.25Terre HauteVigo, IN
23:23 UTCHAIL 1.252 Nw LintonGreene, IN.
23:23 UTCHAIL 1.252 Nw LintonGreene, IN
23:30 UTCTSTM WND DMG1 N WorthingtonGreene, INDelayed report. Time approximated by radar. Rough location...described as north of Worthington. Along US 231, several power poles were pushed over and left leaning to the east, but were not completely toppled.
23:30 UTCHAIL 0.51 Ne VicksburgGreene, IN.
23:30 UTCHAIL 0.51 Ne VicksburgGreene, IN
23:30 UTCHAIL 1.5LintonGreene, INDelayed report.
23:34 UTCTSTM WND DMGCarlisleSullivan, INLarge tree down on car.
23:35 UTCHAIL 1.252 Nw WorthingtonGreene, INCorrects previous hail report from 2 NW Worthington. Report from mPING: Half Dollar (1.25 in.).
23:47 UTCHAIL 0.55 E FreedomOwen, IN.
23:47 UTCHAIL 0.55 E FreedomOwen, IN
23:47 UTCHAIL 0.55 Ese FreedomOwen, IN.
23:47 UTCHAIL 0.55 Ese FreedomOwen, IN
00:07 UTCHAIL 1.252 Nw WorthingtonGreene, INReport from mPING: Half Dollar (1.25 in.).

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2026 tornado in IndianaEvery tornado in Indiana since 1950Warnings in force in Indiana nowThe forecast where you are

The other tornadoes of February 19, 2026

10 more have been surveyed in the United States that day, so far.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
February 193:16 PM CSTUnratedEffingham, IL0.220
February 193:42 PM CSTEF0Jasper, IL1.530
February 194:02 PM CSTEF0Jasper, IL0.730
February 194:09 PM CSTUnratedCrawford, IL0.220
February 194:20 PM CSTEF1Crawford, IL6.94001$1,000
February 194:32 PM CSTUnratedCrawford, IL0.10
February 196:57 PM ESTEF2Monroe, IN3.7440
February 196:15 PM CSTEF0Clay, IL4.175
February 196:18 PM CSTEF0Clay, IL1.825
February 198:35 PM ESTUnratedDecatur, IN0.925

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.

Sources

NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.